# SDR DALA2022062104346

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 66,864 hours, 21,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 EXIT SIGN COVER DETACHED FROM ABOVE DOOR. CORRECTIVE ACTION: RE-SECURED AISLE EMER EXIT SIGN COVER AS NECESSARY. SECURITY CK'S GOOD. (8306948)
